# SDR VNAA202306230021

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140601
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2EAS) ON UPPER SKIN INBOARD FLAPS AT RH WING ZONE 684.  DENTS (2EAS) ON UPPER SKIN INBOARD FLAPS AT RH WING WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 57-52-01-101-001-A01, WERE  REPAIRED PER REO 690-57-52-451 REV -- AND STEPS OF EA 23-C9-57-0692 REV. IR SECTION III PERMANENT REPAIR WERE TRANSFERRED TO NRC00076
